# SDR A6WA201745158

- Difficulty date: July 31, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 32,278 hours, 31,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R536112303
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR ON THE AFT PRESSURE BULKHEAD WEB, BS 621.00, LT SIDE.    REPAIRED IAW REO 601R-53-61-1230, REV-F.
